MAUDE Adverse Event Report: ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 11/18/2022, it was reported by a sales representative via email that an multifire scorpion needle tip, from an ar-2600sbs-10 knotless speedbridge implant system, was found to be broken off, on the 6th pass attempt.After spending some time looking for the tip of the needle, an x-ray had to be taken to help find the broken fragment.The multifire scorpion needle tip was found outside of the patient, and it was confirmed via x-ray that nothing was left inside the patient.Case was completed by opening an ar-7281 free needle.This was discovered during an open rcr procedure on (b)(6) 2022.Additional information received on 1/4/2023: per the sales representative, patient spent an additional thirty minutes under anesthesia while surgeon was looking for the broken needle tip.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16223176
Report Number1220246-2023-06142
Device Sequence Number5351352
Product Code MBI
UDI-Device Identifier00888867369658
UDI-Public00888867369658
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberTKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Device Catalogue NumberAR-2600SBS-10
Device Lot Number15001131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date01/23/2023
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown